Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Anal fissure, dialtazem, bleeding during bowel movements, sitz bath, proctosedyl ointment, sentinel pile and pain

i have a serious problem...please help me for past two months i have had anal fissure and i almost got away with it within a week using dialtazem.i had to travel home by then and was in a chair car.journey ended with the symptoms of fissure again.thereafter i had bleeding while BM s for 10-15 days.i saw a homeo doctor being regular with sitz bath and dialtazem or proctocidil i am back on job after 15 days rest and have no bleedings but i see a sentinel pile and pain .i am taking all the precautions (no spicy food and no non-veg etc.) but still i suffer the pain.please help operation the last solution??
Asked On : Mon, 21 May 2012
Answers:  1 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Zishan,

Anal fissure is usually caused due to constipation and passage of hard stools. The medicines that you mentioned will give you some relief but you need to take care of your constipation. Since you mention that you having bleeding with bowel movementts and sentinel pile I suggest that you get yourself examined to rule out any haemorrhoids (piles) which may be associated. After getting a thorough examination your treating doctor may suggest you some dietary modifications which should control your problem. Surgery is the last resort when conservative treatment does not produce the desired results.

Wishing you a speedy recovery.
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor